Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have stage 2 breast cancer. Started stomach pain and throat pain with mild fever. What's wrong?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5635 Questions
Question
stomach & bowel pain with 95,2 temp. Diagnosed with stage 2 breast cancer and finished chemo and radiation last september. should i be feeling like this? I usually feel pretty good. I also had an episode of terrible pain in throat and slight pain in chest. went to er next day and my heart wast fine. daughter made me go. just feel like i am dieing at times.
Posted Sat, 12 Jan 2013 in Breast Cancer
 
 
Answered by Dr. Grzegorz Stanko 2 hours later
Hello!

Thank you for the query.

Where is your pain localized and does it radiate somewhere? Any nausea or vomiting? Any diarrhea or constipations?
If your pain is localized in the upper middle abdomen (stomach pain) your symptoms ca be caused by peptic ulcer or stomach mucosa inflammation (can be caused by chemotherapy). As you are after metastases are possible. That is why you should have some diagnostics.
Upper GI endoscopy should be done as well as chest and abdominal CT.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have stage 2 breast cancer. Started stomach pain and throat pain with mild fever. What's wrong? 2 hours later
stomach and intestines. diarrhea and felt as though i was going to vomit. it has improved today so?
 
 
Answered by Dr. Grzegorz Stanko 12 hours later
Hello!

Well, diarrhea indicates more intestines problem than stomach. It can be simple food poisoning of stomach flu. If it has improved you may wait and see if this is only an episode or if it comes back. If it will come back, mentioned tests should be done.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor